Uniform proofs of standard completeness for extensions of first-order MTL (bibtex)
by Paolo Baldi, Agata Ciabattoni
Reference:
Uniform proofs of standard completeness for extensions of first-order MTLPaolo Baldi, Agata CiabattoniTheor. Comput. Sci., volume 603, pages 43–57, 2015.
Bibtex Entry:
@article{DBLP:journals/tcs/BaldiC15,
  author    = {Paolo Baldi and
               Agata Ciabattoni},
  title     = {Uniform proofs of standard completeness for extensions of first-order
               {MTL}},
  journal   = {Theor. Comput. Sci.},
  volume    = {603},
  pages     = {43--57},
  year      = {2015},
  url       = {http://dx.doi.org/10.1016/j.tcs.2015.07.014},
  doi       = {10.1016/j.tcs.2015.07.014},
  timestamp = {Thu, 22 Oct 2015 15:12:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BaldiC15},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
Powered by bibtexbrowser